MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31.1245.21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696); Blister (4537)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported skin burn in young patients.Additional information received on (b)(6)2025 stated that the burning phenomenon is recent and affected 4 children.Burns are variable (blister with deeper burns) and are more likely to be between the 2nd and 3rd degree.Some children had to receive treatment for burns.This case is for patient 1.
 
Event or Problem Description
The customer reported skin burns in young patients.Additional information received on 06jan2025 stated that the burning phenomenon is recent and affected 4 children.Burns are variable (blister with deeper burns) and are more likely to be between the 2nd and 3rd degree.Some children had to receive treatment for burns.This case is for patient 1.Additional information received on 20jan2025 from the pharmacist stated that the electrodes are no longer in question.The problem comes from the machine used and not from the electrodes.
 
Additional Manufacturer Narrative
Additional information received on 20jan2025 was added to section b5.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 24249c was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation and the customer stated that the reported event was not due to the cardinal health electrodes, but instead caused by the machine that was used.We will continue to monitor related reports to determine if actions are necessary.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
quedlinburger strasse 39a
halberstadt D3882 0
GM   D38820
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21184385
Report Number1423537-2025-00039
Device Sequence Number19889717
Product Code DRX
UDI-Device Identifier20192253016854
UDI-Public(01)20192253016854(10)24249C
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31.1245.21
Device Catalogue Number31.1245.21
Device Lot Number24249C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date01/21/2025
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown